[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] Re: Statins



> Hi
> 
>  The reason I first posted this message, was because the mobility
>  problems and
> increased muscle weakness that I mention, do seem to have started a
> short while after starting Atorvastatin. 

Here's a good article about muscle weakness and statins

http://www.jr2.ox.ac.uk/bandolier/band131/b131-2.html
	
and this one on muscle myopathy and statins

http://www.medsafe.govt.nz/Profs/PUarticles/Statinmyop.htm

Michael
> The doctors have put me through
> lots of tests such as two MRI scans, lumbar puncture etc and still have
> come up with no solution. My quality of life is ruined because I am
> unable to walk properly and keep falling over and I have a frozen left
> shoulder and sub acromial impingement syndrome in the right arm. This
> makes it impossible to coordinate my movements correctly. If I could
> sort my walking problems out it would be a great help. Unfortunately the
> doctors don't seem to take on board how this is affecting me. I walk
> strange 'So what' we've done all the tests and can't find anything
> wrong. What with all the other probs I have, I do wonder if I'm
> considered to be a bit of a hypochondriac!
>  I also have Epilepsy, gastroparesis, peripheral neuropathy,
>  microalbimura,
> advanced retinopathy, and significant microvascular damage.
> 
>  I'm reluctant to stop the statin because of the apparent benefits and
>  the fact
> that my cholestorol is at a perfect level. What are the official
> preferred levels these days? Does anyone know?
> 
> Julian
> .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org